# SDR ABXA9801160

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Engine: Pwa JT8D9A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE INDICATION EXTREME HIGH END OF SCALE DURING CRUISE FLIGHT.  ALL INDICATIONS NORMAL.  PERFORMED ENGINE SHUTDOWN.  FOUND WIRE E355A18N BROKEN AT GROUND LUG 906.  REPAIRED WIRE.  ALSO, FOUND FOUR GROUND TERMINAL BRACKETS  AND LUG HARDWARE MOUNTED INCORRECTLY.  REPLACED ALL FOUR GROUND TERMINAL BRACKETS ON TOP OF ENGINE AND INSTALLED GROUND HARDWARE, ROUTED AND INSTALLED WIRING IAW DC9 OVERHAUL MANUAL 71-00.  RAN ENGINE, ALL ENGINE INDICATIONS GOOD.
